The numerical radius of Lipschitz operators on Banach spaces

Tom 209 / 2012

Ruidong Wang Studia Mathematica 209 (2012), 43-52 MSC: Primary 46B20; Secondary 47A12. DOI: 10.4064/sm209-1-4

Streszczenie

We study the numerical radius of Lipschitz operators on Banach spaces. We give its basic properties. Our main result is a characterization of finite-dimensional real Banach spaces with Lipschitz numerical index $1$. We also explicitly compute the Lipschitz numerical index of some classical Banach spaces.

Autorzy

  • Ruidong WangScience of College
    Tianjin University of Technology
    300384, Tianjin, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek